Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Wilmington, OH

April 11, 20074 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 11, 2007, 7:59 PM EDT for 4 counties in Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2007, 7:59 PM EDT (23:59 UTC)
Expired
Apr 11, 2007, 8:45 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 31 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 7:59 PM EDTHAIL 0.25Loveland, OHHAIL COVERING THE GROUND
Apr 11, 8:05 PM EDTHAIL 0.75Goshen, OH
Apr 11, 8:15 PM EDTTSTM WND DMG1 Nw Cuba, OHSEVERAL LARGE TREE BRANCHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 7:16 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 120000
SVRILN
OHC015-025-027-165-120045-
/O.NEW.KILN.SV.W.0009.070411T2359Z-070412T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT WED APR 11 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHWESTERN CLINTON COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 845 PM EDT.

* AT 756 PM EDT...STORM SPOTTERS REPORTED PENNY SIDE HAIL COVERING
  THE GROUND IN ANSERSON TOWNSHIP IN EASTERN HAMILTON COUNTY.
  RADAR INDICATED THAT THIS LINE OF SEVERE THUNDERSTORMS REMAINS
  CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LOVELAND PARK TO 
  MOUNT REPOSE TO 6 MILES SOUTHWEST OF BATAVIA...MOVING EAST AT 20 
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BATAVIA...
  MORROW...
  WILLIAMSBURG...
  BLANCHESTER...
  ST. MARTIN...
  FAYETTEVILLE...

IN ADDITION...LOVELAND PARK...SPRINGVALE...MURDOCK...MAINEVILLE...
DALLASBURG...GOSHEN...OWENSVILLE AND NEWTONSVILLE ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR NORTHEASTERN KENTUCKY.

LAT...LON 3932 8429 3917 8423 3902 8421 3905 8386
      3927 8386 3947 8389

$$
1 follow-up statement
000 
WWUS51 KILN 120015
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT WED APR 11 2007

OHC015-025-027-165-120045-
/O.CON.KILN.SV.W.0009.000000T0000Z-070412T0045Z/
CLERMONT OH-BROWN OH-CLINTON OH-WARREN OH-
815 PM EDT WED APR 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN WARREN...SOUTHWESTERN CLINTON...NORTHWESTERN BROWN
AND NORTHEASTERN CLERMONT COUNTIES...

AT 813 PM EDT...STORM SPOTTERS REPORTED PEA SIZE HAIL IN OREGONIA.  
RADAR INDICATED THAT THIS LINE OF SEVERE THUNDERSTORMS REMAINS 
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PLEASANT PLAIN TO 
NEWTONSVILLE TO 12 MILES SOUTH OF NEWTONSVILLE...MOVING EAST AT 20 
MPH.

LOCATIONS IMPACTED INCLUDE...
MORROW...BLANCHESTER...FAYETTEVILLE AND ST. MARTIN.

IN ADDITION...NEWTONSVILLE...PLEASANT PLAIN...BUTLERVILLE...
EDENTON...STATE ROUTE 123 AT STATE ROUTE 132...MIDDLEBORO...WOODVILLE
AND STATE ROUTE 350 AT US ROUTE 22 ARE NEAR THE PATH OF THESE STORMS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3936 8417 3919 8414 3907 8412 3905 8386
      3927 8386 3947 8389

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 7:29 PM EDT, 30 minutes earlier.

Area forecast discussion, Apr 11, 7:29 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
729 PM EDT WED APR 11 2007

.AVIATION /0Z-0Z/...
OCCLUSION MOVING INTO CWA AT ISSUANCE TIME THIS EVENING. WARM SIDE
OF THE FRONT WILL GENERALLY SEE A S-SE COMPONENT OF THE WIND...BUT
AS SOON AS THE OCCLUSION PASSES...THE COLD AIR WILL BRING SW TO W
WINDS 20 AND 25KTS WITH A LEADING STRONGER GUST FRONT WITH 40KT
GUSTS.

AFTER CONVECTIVE LINE MOVES THROUGH...CIGS WILL RISE INTO VFR
CATEGORY AND COULD STAY THERE FOR THE BETTER PORTION OF THE
OVERNIGHT HOURS.

UPPER LOW IS PROGGED TO NEITHER STRENGTHEN OR WEAKEN FOR THE NEXT 36
HRS AS IT TRACKS THROUGH SRN GTLKS REGION...COLD POOL WRAPPING
AROUND IT WILL BRING MVFR CIGS THROUGH THE DAY WITH STRONG WESTERLY
WINDS. EXPECT SOME SCATTERED SHOWERS ALONG AND N OF THE I70 CORRIDOR
BTWN DAY AND CMH DURING THE AFTERNOON.

FRANKS
&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
SURFACE ANALYSIS HAS LOW OVER WESTERN IL...WITH SOUTHERN FORECAST
AREA NOW GETTING INTO WARM SECTOR. THIN CLOUDS IN THE SOUTH HAS
ALLOWED FOR INCREASED INSTABILITY ESPECIALLY IN THE SOUTHWEST
FORECAST AREA BRINGING IN AN AREA OF SHRA AND TSRA. INSTABILITY STILL
MARGINAL...BUT SIGNIFICANT 0-1KM SHEAR (NEAR 30 TO EVEN 40 M/S)
PROGGED TO PUSH ACROSS SOUTHERN FORECAST AREA NOW THROUGH ABOUT
03Z. COULD SEE ISOLATED SEVERE...WITH EVEN SOME SMALL HAIL
POTENTIAL AS WB ZERO VALUES INCREASE TO MORE FAVORABLE RANGE FOR A
FEW HOURS THROUGH MID EVENING. RUC MODEL SOUNDINGS STILL SHOW
IMPRESSIVE LOW LEVEL CONVERGENCE WITH WINDS TO 40+ KTS AT ABOUT 2K
FEET.

AFTER ABOUT 03Z-06Z...THREAT FOR THUNDERSTRORMS DIMINISH WITH FROPA
THROUGH AREA. MAINLY SHOWERS FOR THURSDAY...WITH ALL AREA WARM
ENOUGH FOR RAIN TIL THURSDAY NIGHT...WHEN A MIX OF SNOW AND RAIN
POSSIBLE WITH H8 TEMPS APPROACHING -5 C. LOW LEVEL MOISTURE
REMAINS TRAPPED THROUGH MUCH OF AREA UNDER LOW LEVEL
INVERSION...KEEPING MO CLOUDY CONDITIONS FOR THU NIGHT. BY
FRIDAY...UPPER LOW PULLS OFF TO NE. THEN NOT MUCH OF A BREAK
BEFORE NEXT SYSTEM APPROACHES. A BIT OF A SOUTHERLY TREND FOR BOTH
THE NAM/GFS AND ENSEMBLES...SO HAVE DELAYED START OF PRECIP FOR
FRI NIGHT. WHILE NORTHERN FORECAST AREA STANDS TO SEE SOME RA/SN
MIX AGAIN AFTER ABOUT 06Z...SOME WEAK ELEVATED INSTABILITY WILL
ALLOW FOR THE POSSIBILITY OF THUNDER IN THE FAR SOUTH.
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
EXTREMELY UNSETTLED AND ABNORMALLY COOL PATTERN FOR MID APR TO
PERSIST ACRS THE REGION THRU THE FIRST HALF OF THE EXTENDED.
UNFORTUNATE RESULT WILL BE ANOTHER COOL/RAW SPRING WEEKEND.  MODEL
GUIDANCE HAS CONVERGED ON A SFC LO TRACK ACRS THE TN VLY SAT AND SAT
NIGHT.  THERE STILL REMAIN SOME SUBTLE TIMING DIFFERENCES...WITH THE
CONSISTENT ECMWF AND MANY OF THE GFS ENSEMBLE MEMBERS FAVORING A
SLOWER PROGRESSION TO THE SFC LO...WHILE THE 12Z OP GFS AND NAM ARE
QUICKER WITH SFC LO TRACK.  DEVELOPMENT OF THE PHASED UPR TROF ALSO
COMES INTO PLAY...AS MAIN S/WV ASSOCD WITH SFC LO MOVES OUT OF THE
PLAINS SAT AND COMES INTO ALIGNMENT WITH POLAR UPR LO OVER THE
REGION...WITH A SHARPENING TO THE UPR TROF OVER THE ERN GRT LKS AND
APPALACHIANS BY SUNDAY.  AS MENTIONED ABV...ECMWF HAS BEEN FAR AND
AWAY MOST CONSISTENT SOLN OVER LAST SVRL RUNS...WITH OTHER MODELS
TRENDING TOWARDS ITS HANDLING OF SFC LO AND SENSIBLE WX THIS WEEKEND.

WITH TRACK OF SFC LO OVER TN VLY SAT...THREAT FOR TSTMS HAS
DIMINISHED SIGNIFICANTLY WITH POTENTIAL NOW GROWING FOR A STEADY
COLD RAIN.  12Z NAM IS EXCEPTIONALLY COLD IN THE BNDRY LYR...MORESO
THAN THE GFS...AND MODEL SOUNDINGS THROWING A SUGGESTION FOR MUCH OF
THE PCPN ON SAT TO FALL AS SNOW NORTH OF THE OHIO RIVER.  WHILE HAVE
BROUGHT AFTN HIGHS DOWN AS MUCH AS 7-10 DEG FROM PREV FCST FOR
SAT...THE COLD BEING ADVERTISED BY THE 12Z NAM APPEARS TO BE
EXCESSIVE FOR A COUPLE REASONS.  MODEL APPEARS TO BE KEEPING TEMPS
AT 40 OR LOWER ON SAT WITH MARGINAL BNDRY LYR THICKNESSES BTWN
1290-1300M SUPPORTING SNOW.  MID LVL HGTS...BNDRY LYR THICKNESSES
AND 850 TEMPS ARE ALL QUITE A BIT WARMER THAN DURING THE
UNSEASONABLY COLD WX EXPERIENCED LAST WEEKEND...SO FEEL IT IS
UNREALISTIC TO THINK THAT TEMPS WILL STAY BELOW 40 DEG ON SAT ATTM.
WHILE BNDRY LYR THICKNESSES AT 1300M AND LOWER IS USUALLY SUFFICIENT
TO SUPPORT WINTRY PCPN OR ALL SNOW...NEED BNDRY LYR THICKNESSES MORE
ON ORDER OF 1290M OR LOWER AT THIS TIME OF THE YEAR FOR THAT
RESULT.  WITH BULK OF THE PCPN FALLING DURING THE DAY SAT EXPECT
MOST LIKELY SCENARIO WOULD BE SOME WET FLAKES MIXING IN WITH PCPN
SAT MRNG...THEN A COLD RAIN AND RAW NE WINDS FOR SAT AFTN/EVNG.
HAVE INDICATED CHANCE TO LKLY POPS SAT FROM NORTH TO SOUTH ACRS FCST
AREA.  SCT LIGHT SHRA/SHSN WILL PERSIST SAT NIGHT AS UPR LO DIGS
SOUTH INTO REGION ON BACK SIDE OF UPR LO. HAVE AFTN HIGHS SAT
RANGING FROM THE M40S TO L50S.

CORE OF COLDEST AIR ASSOCD WITH UPR TROF WILL BE TO EAST OF OH VLY
THIS TIME AROUND...AS STRONG SFC LO CYCLOGENESIS DVLPS OFF THE MID
ATLC COAST SUNDAY.  WILL STILL SEE SCT -SHRA ON SUN WITH IMPROVING
CONDITIONS SUN EVNG AS UPR LO PULLS AWAY TO THE EAST.  REMAINDER OF
EXTENDED PERIOD WILL BE DOMINATED BY HI PRES AT THE SFC AND COOL NW
FLO AS UPR LO BECOMES NEARLY STATIONARY OFF THE NEW ENGLAND COAST.
TEMPS WILL RECOVER TO NEAR NORMAL LEVELS BY TUES AS WEAK MID LVL
RIDGING ATTEMPTS TO BUILD INTO THE REGION.  ANOTHER MID LVL S/WV AND
ASSOCD SFC LO WILL MOVE OUT OF THE SRN PLAINS ON WED.  HOWEVER WITH
THE UPR LO REMAINING IN PLACE OFF THE NEW ENGLAND COAST...APPEARS
THIS SYSTEM WILL BE PUSHED INTO THE LWR MISSISSIPPI VLY AND SE
STATES BY LATE WED.  EXPECT PLEASANT BUT COOL CONDITIONS FOR TUES
AND WED WITH AFTN HIGHS IN THE 50S TO LOWER 60S.

RYAN
&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 11, 5:52 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT WED APR 11 2007

INZ050-058-059-066-073>075-080-KYZ089>091-094-095-122200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-OWEN-GRANT-
552 PM EDT WED APR 11 2007

...SEVERE THUNDERSTORM WATCH 126 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS
ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

KYZ092-093-096>100-OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088-122200-
KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
552 PM EDT WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS
ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Apr 11, 7:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             5 NW OWENTON            38.59N 84.91W
04/11/2007  M0.88 INCH       OWEN               KY   TRAINED SPOTTER

            NEW LIBERTY

0738 PM     HAIL             HIGHLAND HEIGHTS        39.04N 84.45W
04/11/2007  M0.88 INCH       CAMPBELL           KY   TRAINED SPOTTER

0738 PM     HAIL             COLD SPRING             39.02N 84.44W
04/11/2007  M0.75 INCH       CAMPBELL           KY   TRAINED SPOTTER

&&

JF
Local storm report, Apr 11, 7:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             MIDDLETOWN              39.51N 84.37W
04/11/2007  E1.00 INCH       BUTLER             OH   TRAINED SPOTTER

0747 PM     HAIL             DEER PARK               39.20N 84.40W
04/11/2007  E0.88 INCH       HAMILTON           OH   TRAINED SPOTTER

            PEA HAIL COVERING GROUND

&&

JF
Local storm report, Apr 11, 7:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             FORESTVILLE             39.07N 84.34W
04/11/2007  E0.75 INCH       HAMILTON           OH   TRAINED SPOTTER

            PEA HAIL COVERING GROUND IN ANDERSON TOWNSHIP

&&

JF
Local storm report, Apr 11, 7:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT WED APR 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     MOUNT AUBURN            39.81N 85.19W
04/11/2007                   WAYNE              IN   TRAINED SPOTTER

            SEMI TRUCK BLOWN OVER ON I-70 NEAR HENRY COUNTY LINE

&&

JF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:30 PM EDTSevere Thunderstorm WarningILNHamilton30 min
Apr 11, 7:40 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton35 min
Apr 11, 7:42 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.